The localization principle for the Laplace operator with piecewise constant coefficients on the surface of discontinuity of coefficients
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2050-2061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a15,
author = {M. V. Suchkov},
title = {The localization principle for the {Laplace} operator with piecewise constant coefficients on the surface of discontinuity of coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2050--2061},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a15/}
}
TY - JOUR AU - M. V. Suchkov TI - The localization principle for the Laplace operator with piecewise constant coefficients on the surface of discontinuity of coefficients JO - Differencialʹnye uravneniâ PY - 1980 SP - 2050 EP - 2061 VL - 16 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_11_a15/ LA - ru ID - DE_1980_16_11_a15 ER -
%0 Journal Article %A M. V. Suchkov %T The localization principle for the Laplace operator with piecewise constant coefficients on the surface of discontinuity of coefficients %J Differencialʹnye uravneniâ %D 1980 %P 2050-2061 %V 16 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1980_16_11_a15/ %G ru %F DE_1980_16_11_a15
M. V. Suchkov. The localization principle for the Laplace operator with piecewise constant coefficients on the surface of discontinuity of coefficients. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2050-2061. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a15/